advertisement
Question
Posted by: Lisa | 2011/12/03

Leaning to one side

Good day. I am an 36 yr old woman. I have been on anti depressants all my life. I changed my medication a month ago and am now using Cilift and Degranol. Suddenly this moring when I got up, I was nausious and leaning to one side all the way in the hall way. I could walk up straight. I sat down to catch my breath and when i got up again I almost fell down towards my left. Is this a negative effiect of the meds? An ear problem? (I dont have pain anywhere). My bloodpressure? I wanted to go to the ER this morning I had such a fright. I phone my psiciatrist, she said i must go to ER, it might be my ear. Im thinking what if I had a ceasure? I felt very nausious. Should I have a brain scan?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Degranol, I think, is a generic form of Carbamazepine, and old anti-epileptic med, also used in bipolar disorder by some. It can have some rather nasrty side-effects in some people. You should definitely, do what your psychiatrist suggests and go to the ER for a physical check.
They will decide, based on what they find in assessing you directly, wwhat other investigations would be useful.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2011/12/04

Degranol, I think, is a generic form of Carbamazepine, and old anti-epileptic med, also used in bipolar disorder by some. It can have some rather nasrty side-effects in some people. You should definitely, do what your psychiatrist suggests and go to the ER for a physical check.
They will decide, based on what they find in assessing you directly, wwhat other investigations would be useful.

Reply to cybershrink
Posted by: Obvious | 2011/12/03

Your shrink said go to ER,
DO AS SHE SAYS.They will do a brain scan if they deem fit.

Reply to Obvious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement